Alert archive / Texas / Wind Advisories in 2005

Wind Advisory 10, NWS Corpus Christi, TX

December 7, 2005Kleberg County, Nueces County, San Patricio County, Texas

NWS Corpus Christi, TX issued this wind advisory at Dec 7, 2005, 3:16 PM CST for Kleberg County, Nueces County, San Patricio County, Texas. It took effect at Dec 7, 2005, 6:00 PM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Dec 7, 2005, 3:16 PM CST (21:16 UTC)
In effect from
Dec 7, 2005, 6:00 PM CST
Expired
Dec 8, 2005, 4:00 AM CST
In force
10 hr
Issued by
NWS Corpus Christi, TX

Counties Kleberg County, TX, Nueces County, TX, San Patricio County, TX

The radar

The Corpus Christi radar (KCRP), 9 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 9.3 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2005-12-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 180 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2005-12-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
180 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
524 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KCRP 072116
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
316 PM CST WED DEC 7 2005

...STRONG ARCTIC COLD FRONT TO INVADE SOUTH TEXAS TONIGHT...

.A COASTAL TROUGH OVER THE WESTERN GULF OF MEXICO WILL MOVE INTO
THE NORTHERN GULF OF MEXICO TONIGHT...ALLOWING AN ARCTIC COLD
FRONT TO MOVE INTO SOUTH TEXAS TONIGHT. THIS WILL RESULT IN NEAR
FREEZING TEMPERATURES OVER THE NORTHERN RIO GRANDE PLAINS AND
EXTREME NORTHERN COASTAL BEND. A HARD FREEZE IS GENERALLY EXPECTED
NORTH OF A RACHAL TO ENCINAL TO ANNA ROSE LINE. ALSO...RAPID
PRESSURE RISES BEHIND THE FRONT WILL RESULT IN STRONG NORTH WINDS
OVER THE SOUTHERN COASTAL COUNTIES OF THE COASTAL BEND LATER
TONIGHT. 


TXZ229>231-239-080530-
/O.NEW.KCRP.FZ.W.0003.051208T0800Z-051208T1500Z/
LA SALLE-MCMULLEN-LIVE OAK-WEBB-
INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN...
GEORGE WEST...THREE RIVERS...LAREDO...RIO BRAVO
316 PM CST WED DEC 7 2005

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CST
THURSDAY. THIS FREEZE WARNING DOES NOT INCLUDE THE CITY OF LAREDO. 
A HARD FREEZE IS GENERALLY EXPECTED NORTH OF A RACHAL TO ENCINAL
TO ANNA ROSE LINE. 

A STRONG ARCTIC FRONT WILL BRING MUCH COLDER TEMPERATURES TO THE
AREA LATE TONIGHT AND INTO EARLY THURSDAY MORNING. WHILE THERE IS
A CHANCE FOR RAIN TONIGHT...MOST OF THE RAIN WILL END BEFORE THE
FREEZING TEMPERATURES AFFECT THE AREA. ALSO...NORTH WINDS OF 15 TO
20 MPH WILL COMBINE WITH THESE COLD TEMPERATURES TO PRODUCE WIND
CHILLS FROM THE UPPER TEENS TO THE LOWER 20S LATE TONIGHT AND
EARLY THURSDAY MORNING.

FREEZING TEMPERATURES CAN DAMAGE CERTAIN KINDS OF PLANTS.  AS A
RESULT...THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE
ADVISED TO PROTECT TENDER VEGETATION.  PETS SHOULD BE KEPT INSIDE.
OUTSIDE PIPES OR SPRINKLERS SHOULD BE ADEQUATELY INSULATED.

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO
REACH 32 DEGREES OR COLDER FOR 2 HOURS OR LONGER.

$$

TXZ242>244-080530-
/O.NEW.KCRP.WI.Y.0010.051208T0000Z-051208T1000Z/
KLEBERG-NUECES-SAN PATRICIO-
INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI...
ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...
SINTON...MATHIS
316 PM CST WED DEC 7 2005

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM CST
THURSDAY. 

AN ARCTIC FRONT WILL BLAST THROUGH SOUTH TEXAS BY EARLY EVENING.
STRONG NORTH WINDS SUSTAINED BETWEEN 20 AND 30 MPH WITH GUSTS
AROUND 40 MPH ARE EXPECTED IN THE WAKE OF THE FRONT. WINDS WILL
BEGIN TO SUBSIDE LATE TONIGHT AS THE STRONG HIGH PRESSURE RIDGE
BUILDS INTO THE AREA.

MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH
CAUTION TODAY.  THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT
TIMES. SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS
THAT COULD BE BLOWN AROUND BY THE STRONG GUSTY WINDS.

$$

GW
2 follow-up statements
000 
WWUS74 KCRP 080327
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
927 PM CST WED DEC 7 2005

...STRONG ARCTIC COLD FRONT TO INVADE SOUTH TEXAS TONIGHT...

.VERY COLD AIR WILL CONTINUE TO SPILL SOUTH IN THE WAKE OF A
STRONG ARCTIC FRONT MOVING OFFSHORE TONIGHT. THIS WILL RESULT IN
FREEZING TEMPERATURES ACROSS INLAND SECTIONS OF THE COASTAL BEND
AND ACROSS PORTIONS OF THE RIO GRANDE PLAINS GENERALLY ALONG AND NORTH
OF A LINE FROM PORT LAVACA TO TAFT...DRISCOLL...BENAVIDES...AND
NORTHERN SECTIONS OF LAREDO. WITH ABUNDANT CLOUD COVER TEMPERATURES
WILL NOT RISE RAPIDLY ON THURSDAY AND SOME AREAS MAY LINGER NEAR
THE FREEZING MARK THROUGH NOON. SOME LIGHT AND PATCHY FREEZING
DRIZZLE WILL BE POSSIBLE IN THESE AREAS THROUGH MID DAY
THURSDAY...HOWEVER NO SIGNIFICANT ICE ACCUMULATION IS EXPECTED.
IN ADDITION...STRONG HIGH PRESSURE SURGING INTO SOUTH TEXAS WILL
RESULT IN STRONG NORTH WINDS ACROSS MUCH OF THE REGION WITH 25 TO
35 MPH WINDS OVER THE SOUTHERN COASTAL BEND OVERNIGHT.

TXZ243-244-081000-
/O.EXA.KCRP.FZ.W.0003.051208T0800Z-051208T1500Z/
/O.CON.KCRP.WI.Y.0010.000000T0000Z-051208T1000Z/
NUECES-SAN PATRICIO-
INCLUDING THE CITIES OF...CORPUS CHRISTI...ROBSTOWN...
PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS
927 PM CST WED DEC 7 2005

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CST THURSDAY...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
FREEZE WARNING FOR INLAND SECTIONS OF THE COASTAL BEND TONIGHT
THROUGH THURSDAY MORNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL
4 AM CST THURSDAY.

AN ARCTIC FRONT WILL BLAST THROUGH SOUTH TEXAS BY EARLY EVENING.
TEMPERATURES ARE EXPECTED TO REACH FREEZING BY EARLY THURSDAY
MORNING ACROSS AREAS ALONG AND NORTH OF A LINE FROM PORT LAVACA TO
TAFT TO DRISCOLL. THIS INCLUDES FAR WESTERN SECTIONS OF CORPUS
CHRISTI NEAR ANNAVILLE...CALALLEN AND WEST NEAR ROBSTOWN. MOST
LIGHT RAIN AND DRIZZLE SHOULD END BEFORE THE FREEZING TEMPERATURES
AFFECT THE AREA...HOWEVER SOME PATCHY VERY LIGHT RAIN OR FREEZING
DRIZZLE IS NOT OUT OF THE QUESTION THROUGH MID DAY THURSDAY. NO
SIGNIFICANT ACCUMULATIONS ARE EXPECTED.

IN ADDITION...STRONG NORTH WINDS SUSTAINED BETWEEN 20 AND 30 MPH
WITH GUSTS AROUND 40 MPH ARE EXPECTED IN THE WAKE OF THE FRONT.
WINDS WILL BEGIN TO SUBSIDE LATE TONIGHT AS THE STRONG HIGH
PRESSURE RIDGE BUILDS INTO THE AREA.

FREEZING TEMPERATURES CAN DAMAGE CERTAIN KINDS OF PLANTS. AS A
RESULT...THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE
ADVISED TO PROTECT TENDER VEGETATION. PETS SHOULD BE KEPT INSIDE.
OUTSIDE PIPES OR SPRINKLERS SHOULD BE ADEQUATELY INSULATED.

MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH
CAUTION TODAY. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT
TIMES. SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS
THAT COULD BE BLOWN AROUND BY THE STRONG GUSTY WINDS.

$$

TXZ232>234-240-241-246-247-081130-
/O.EXA.KCRP.FZ.W.0003.051208T0800Z-051208T1500Z/
BEE-GOLIAD-VICTORIA-DUVAL-JIM WELLS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...BEEVILLE...SKIDMORE...GOLIAD...
VICTORIA...FREER...BENAVIDES...SAN DIEGO...ALICE...PREMONT...
REFUGIO...WOODSBORO...PORT LAVACA...PORT OCONNOR...SEADRIFT
927 PM CST WED DEC 7 2005

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CST THURSDAY.

A STRONG ARCTIC FRONT WILL BRING MUCH COLDER TEMPERATURES TO THE
AREA LATE TONIGHT AND INTO EARLY THURSDAY MORNING. FREEZING
TEMPERATURES ARE EXPECTED BY LATE TONIGHT MAINLY NORTH OF A
PORT LAVACA TO TAFT...DRISCOLL...BENAVIDES AND NORTHERN SECTION OF
LAREDO. MOST LIGHT RAIN AND DRIZZLE SHOULD END BEFORE THE FREEZING
TEMPERATURES AFFECT THE AREA...HOWEVER SOME PATCHY VERY LIGHT RAIN
OR FREEZING DRIZZLE IS NOT OUT OF THE QUESTION THROUGH MID DAY
THURSDAY. NO SIGNIFICANT ACCUMULATIONS ARE EXPECTED. IN
ADDITION...NORTH WINDS OF 15 TO 20 MPH WILL COMBINE WITH THESE
COLD TEMPERATURES TO PRODUCE WIND CHILLS FROM THE UPPER TEENS TO
THE LOWER 20S LATE TONIGHT AND EARLY THURSDAY MORNING.

FREEZING TEMPERATURES CAN DAMAGE CERTAIN KINDS OF PLANTS.  AS A
RESULT...THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE
ADVISED TO PROTECT TENDER VEGETATION.  PETS SHOULD BE KEPT
INSIDE. OUTSIDE PIPES OR SPRINKLERS SHOULD BE ADEQUATELY
INSULATED.

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO
REACH 32 DEGREES OR COLDER FOR 2 HOURS OR LONGER.

$$

TXZ229>231-239-081130-
/O.CON.KCRP.FZ.W.0003.051208T0800Z-051208T1500Z/
LA SALLE-MCMULLEN-LIVE OAK-WEBB-
INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN...
GEORGE WEST...THREE RIVERS...LAREDO...RIO BRAVO
927 PM CST WED DEC 7 2005

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CST
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CST
THURSDAY. 

A STRONG ARCTIC FRONT WILL BRING MUCH COLDER TEMPERATURES TO THE
AREA LATE TONIGHT AND INTO EARLY THURSDAY MORNING. FREEZING
TEMPERATURES ARE EXPECTED BY LATE TONIGHT MAINLY NORTH OF A PORT
LAVACA TO TAFT...DRISCOLL...BENAVIDES AND NORTHERN SECTION OF
LAREDO. MOST LIGHT RAIN AND DRIZZLE SHOULD END BEFORE THE FREEZING
TEMPERATURES AFFECT THE AREA...HOWEVER SOME PATCHY VERY LIGHT RAIN
OR FREEZING DRIZZLE IS NOT OUT OF THE QUESTION THROUGH MID DAY
THURSDAY. NO SIGNIFICANT ACCUMULATIONS ARE EXPECTED.

ALSO...NORTH WINDS OF 15 TO 20 MPH WILL COMBINE WITH THESE COLD
TEMPERATURES TO PRODUCE WIND CHILLS FROM THE UPPER TEENS TO THE
LOWER 20S LATE TONIGHT AND EARLY THURSDAY MORNING.

FREEZING TEMPERATURES CAN DAMAGE CERTAIN KINDS OF PLANTS.  AS A
RESULT...THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE
ADVISED TO PROTECT TENDER VEGETATION.  PETS SHOULD BE KEPT
INSIDE. OUTSIDE PIPES OR SPRINKLERS SHOULD BE ADEQUATELY
INSULATED.

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO
REACH 32 DEGREES OR COLDER FOR 2 HOURS OR LONGER.

$$

TXZ242-081000-
/O.CON.KCRP.WI.Y.0010.000000T0000Z-051208T1000Z/
KLEBERG-
INCLUDING THE CITY OF...KINGSVILLE
927 PM CST WED DEC 7 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY. 

AN ARCTIC FRONT WILL BLAST THROUGH SOUTH TEXAS BY EARLY EVENING.
STRONG NORTH WINDS SUSTAINED BETWEEN 20 AND 30 MPH WITH GUSTS
AROUND 40 MPH ARE EXPECTED IN THE WAKE OF THE FRONT. WINDS WILL
BEGIN TO SUBSIDE LATE TONIGHT AS THE STRONG HIGH PRESSURE RIDGE
BUILDS INTO THE AREA.

MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH
CAUTION TODAY.  THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT
TIMES. SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS
THAT COULD BE BLOWN AROUND BY THE STRONG GUSTY WINDS.

$$

MJG/TE
000 
WWUS74 KCRP 080455
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1055 PM CST WED DEC 7 2005

...STRONG ARCTIC COLD FRONT TO INVADE SOUTH TEXAS TONIGHT...

.VERY COLD AIR WILL CONTINUE TO SPILL SOUTH IN THE WAKE OF A
STRONG ARCTIC FRONT MOVING OFFSHORE TONIGHT. THIS WILL RESULT IN
FREEZING TEMPERATURES ACROSS INLAND SECTIONS OF THE COASTAL BEND
AND ACROSS PORTIONS OF THE RIO GRANDE PLAINS GENERALLY ALONG AND
NORTH OF A LINE FROM PORT LAVACA TO RICARDO TO BENAVIDES TO AND
NORTHERN SECTIONS OF LAREDO. WITH ABUNDANT CLOUD COVER
TEMPERATURES WILL NOT RISE RAPIDLY ON THURSDAY AND SOME AREAS MAY
LINGER NEAR THE FREEZING MARK THROUGH NOON. SOME LIGHT AND PATCHY
FREEZING DRIZZLE WILL BE POSSIBLE IN THESE AREAS THROUGH MID DAY
THURSDAY...HOWEVER NO SIGNIFICANT ICE ACCUMULATION IS EXPECTED. IN
ADDITION...STRONG HIGH PRESSURE SURGING INTO SOUTH TEXAS WILL
RESULT IN STRONG NORTH WINDS ACROSS MUCH OF THE REGION WITH 25 TO
35 MPH WINDS OVER THE SOUTHERN COASTAL BEND OVERNIGHT.

TXZ242-081000-
/O.EXA.KCRP.FZ.W.0003.051208T0800Z-051208T1500Z/
/O.CON.KCRP.WI.Y.0010.000000T0000Z-051208T1000Z/
KLEBERG-
INCLUDING THE CITY OF...KINGSVILLE
1055 PM CST WED DEC 7 2005

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CST THURSDAY...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CST
THURSDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
THURSDAY. 

AN ARCTIC AIRMASS WILL CONTINUE TO BLAST THROUGH SOUTH TEXAS
TONIGHT. STRONG NORTH WINDS SUSTAINED BETWEEN 20 AND 30 MPH WITH
GUSTS AROUND 40 MPH ARE EXPECTED IN THE WAKE OF THE FRONT. WINDS
WILL BEGIN TO SUBSIDE LATE TONIGHT AS THE STRONG HIGH PRESSURE
RIDGE BUILDS INTO THE AREA.

MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH
CAUTION TODAY.  THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT
TIMES. SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS
THAT COULD BE BLOWN AROUND BY THE STRONG GUSTY WINDS.

$$

TXZ245-081300-
/O.EXA.KCRP.FZ.W.0003.051208T0800Z-051208T1500Z/
ARANSAS-
INCLUDING THE CITY OF...ROCKPORT
1055 PM CST WED DEC 7 2005

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CST
THURSDAY. 

A STRONG ARCTIC AIRMASS WILL CONTINUE TO BRING MUCH COLDER
TEMPERATURES TO THE AREA THROUGH THE OVERNIGHT HOURS INTO EARLY
THURSDAY MORNING. FREEZING TEMPERATURES ARE EXPECTED BY LATE
TONIGHT MAINLY NORTH OF A PORT LAVACA TO RICARDO TO BENAVIDES AND
NORTHERN SECTION OF LAREDO. SOME PATCHY VERY LIGHT RAIN OR
FREEZING DRIZZLE IS POSSIBLE THROUGH MID DAY THURSDAY. NO
SIGNIFICANT ACCUMULATIONS ARE EXPECTED. IN ADDITION...NORTH WINDS
OF 15 TO 20 MPH WILL COMBINE WITH THESE COLD TEMPERATURES TO
PRODUCE WIND CHILLS FROM THE UPPER TEENS TO THE LOWER 20S LATE
TONIGHT AND EARLY THURSDAY MORNING.

FREEZING TEMPERATURES CAN DAMAGE CERTAIN KINDS OF PLANTS.  AS A
RESULT...THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE
ADVISED TO PROTECT TENDER VEGETATION.  PETS SHOULD BE KEPT
INSIDE. OUTSIDE PIPES OR SPRINKLERS SHOULD BE ADEQUATELY
INSULATED.

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO
REACH 32 DEGREES OR COLDER FOR 2 HOURS OR LONGER.

$$

TXZ243-244-081000-
/O.CON.KCRP.FZ.W.0003.051208T0800Z-051208T1500Z/
/O.CON.KCRP.WI.Y.0010.000000T0000Z-051208T1000Z/
NUECES-SAN PATRICIO-
INCLUDING THE CITIES OF...CORPUS CHRISTI...ROBSTOWN...
PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS
1055 PM CST WED DEC 7 2005

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CST
THURSDAY...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CST
THURSDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
THURSDAY. 

AN ARCTIC AIRMASS WILL CONTINUE TO BLAST THROUGH SOUTH TEXAS
THROUGH THE OVERNIGHT HOURS. TEMPERATURES ARE EXPECTED TO REACH
FREEZING BY EARLY THURSDAY MORNING ACROSS AREAS ALONG AND NORTH OF
A LINE FROM PORT LAVACA TO RICARDO TO BENAVIDES. THIS INCLUDES SECTIONS
OF CORPUS CHRISTI...CALALLEN AND ROBSTOWN. SOME PATCHY VERY LIGHT
RAIN OR FREEZING DRIZZLE IS POSSIBLE THROUGH MID DAY THURSDAY. NO
SIGNIFICANT ACCUMULATIONS ARE EXPECTED.

IN ADDITION...STRONG NORTH WINDS SUSTAINED BETWEEN 20 AND 30 MPH
WITH GUSTS AROUND 40 MPH ARE EXPECTED IN THE WAKE OF THE FRONT.
WINDS WILL BEGIN TO SUBSIDE LATE TONIGHT AS THE STRONG HIGH
PRESSURE RIDGE BUILDS INTO THE AREA.

FREEZING TEMPERATURES CAN DAMAGE CERTAIN KINDS OF PLANTS. AS A
RESULT...THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE
ADVISED TO PROTECT TENDER VEGETATION. PETS SHOULD BE KEPT INSIDE.
OUTSIDE PIPES OR SPRINKLERS SHOULD BE ADEQUATELY INSULATED.

MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH
CAUTION TODAY. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT
TIMES. SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS
THAT COULD BE BLOWN AROUND BY THE STRONG GUSTY WINDS.

$$

TXZ229>234-239>241-246-247-081300-
/O.CON.KCRP.FZ.W.0003.051208T0800Z-051208T1500Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN...
GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD...
VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO...
ALICE...PREMONT...REFUGIO...WOODSBORO...PORT LAVACA...
PORT OCONNOR...SEADRIFT
1055 PM CST WED DEC 7 2005

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CST
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CST
THURSDAY. 

A STRONG ARCTIC AIRMASS WILL CONTINUE TO BRING MUCH COLDER
TEMPERATURES TO THE AREA THROUGH THE OVERNIGHT HOURS AND INTO EARLY
THURSDAY MORNING. FREEZING TEMPERATURES ARE EXPECTED BY LATE
TONIGHT MAINLY NORTH OF A PORT LAVACA TO RICARDO TO BENAVIDES AND
NORTHERN SECTION OF LAREDO. SOME PATCHY VERY LIGHT RAIN OR
FREEZING DRIZZLE IS POSSIBLE THROUGH MID DAY THURSDAY. NO
SIGNIFICANT ACCUMULATIONS ARE EXPECTED. IN ADDITION...NORTH WINDS
OF 15 TO 20 MPH WILL COMBINE WITH THESE COLD TEMPERATURES TO
PRODUCE WIND CHILLS FROM THE UPPER TEENS TO THE LOWER 20S LATE
TONIGHT AND EARLY THURSDAY MORNING.

FREEZING TEMPERATURES CAN DAMAGE CERTAIN KINDS OF PLANTS.  AS A
RESULT...THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE
ADVISED TO PROTECT TENDER VEGETATION.  PETS SHOULD BE KEPT
INSIDE. OUTSIDE PIPES OR SPRINKLERS SHOULD BE ADEQUATELY
INSULATED.

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO
REACH 32 DEGREES OR COLDER FOR 2 HOURS OR LONGER.

$$

TE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Dec 7, 9:54 AM CST, 5 hours 22 minutes earlier.

Area forecast discussion, Dec 7, 9:54 AM CST, 5 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
954 AM CST WED DEC 7 2005

.UPDATE...MADE A FEW ADJUSTMENTS TO THE PREVIOUS FORECAST. SURFACE
LOW/COASTAL TROUGH OVER WESTERN GULFMEX IS BRINGING NUMEROUS
SHOWERS AND THUNDERSTORMS OVER THE GULFMEX...WITH MUCH LESS
ACTIVITY OVER THE INLAND AREAS. NORTHEAST WINDS OVER THE INLAND
AREAS IS BRINING DRIER SURFACE AIR TO THE AREA...WHICH MAY LIMIT
RAINFALL CHANCES OVER THE SOUTHERN AREAS A LITTLE SINCE THE BEST
ISTENTROPIC LIFT BEGINS TO MOVE NORTH AND EAST OF THE AREA. MAIN
COLD AIR IS SITUATED IN THE HILL COUNTY NEAR A KDRT-KSAT LINE AS
OF 15Z. MAIN PRESSURE RISES ARE IN THE PECOS REGION AND BBEND AREA
BUT EXPECT COLD PUSH TO MOVE INTO THE AREA LATER THIS AFTERNOON
SINCE DAYTIME HEATING WILL BE LIMITED. MADE SOME SLIGHT
ADJUSTMENTS TO THE WINDS/TEMPS ACCORDINGLY. WILL HAVE TO SEE IF
FREEZE WARNING IS NEEDED FOR THE EXTREME NORTHWEST AREAS OF THE
CWFA AS DEWPOINTS IN THE CONCHO VALLEY ARE IN THE TEENS BUT CLOUD
COVER WILL INHIBIT TEMPS FROM FALLING TOO FAR TONIGHT. SOME MINOR
CHANGES TO THE TONIGHT FORECAST MAINLY IN THE MOISTURE GRIDS.

&&

.MARINE...WINDS NEAR 20 KNOTS OVER THE NORTHERN WATERS AND
CONVECTION IS HELPING TO KICK THEM UP EVEN MORE. HAVE DECIDED TO
GO WITH SCA OVER THE NORTHERN SECTIONS SINCE GRADIENT IS STRONGEST
HERE AND THE FRONT LATE THIS AFTERNOON WILL INCREASE WINDS ONCE
AGAIN. WILL GO WITH SCEC FOR THE SOUTHERN AREAS...THOUGH WINDS
OVER THE SOUTHERN GULFMEX MAY WEAKEN A BIT THIS AFTERNOON AS THE
GRADIENT RELAXES. SCA NEEDED FOR ALL AREAS TONIGHT. TEMPERATED
CONVECTION DOWN JUST A BIT OVER THE SOUTHERN WATERS FOR THE
AFTERNOON AS THE ISENTROPIC PATTERN WEAKENS OVER THIS AREA.

&&

.AVIATION...ISENTROPIC PATTERN WILL KEEP LOW CIGS OVER MUCH OF THE
AREA WITH IFR CIGS EXPECTED OVER LRD AND PROBABLY VCT LTR TDA.
KCRP AND KALI MAY BE TRICKIER AS THE BEST ISENTROPIC PATTERN MOVES
NORTH AND EAST. WILL LOOK AT NEW MODEL DATA BEFORE 18Z
ISSUANCE...BUT EXPECT TO SEE AT LEAST MVFR CIGS OVR THE AREA AFT
FROPA. WILL ALSO LIKELY HAVE TO ADJUST CATEGORICAL RAIN FORECAST
AS EXPECT RAIN TO BE MORE SCATTERED OR ISOLATED LATER ON.

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 10 AM FRIDAY FOR THE FOLLOWING ZONES:
     AND WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60
     NM.

     SMALL CRAFT ADVISORY UNTIL 6 PM THURSDAY FOR THE FOLLOWING
     ZONES: BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     OCONNOR...AND COASTAL WATERS PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL OUT 20 NM.

     SMALL CRAFT ADVISORY FROM 6 PM WEDNESDAY TO 10 AM FRIDAY FOR THE
     FOLLOWING ZONES: AND WATERS BAFFIN BAY TO PORT ARANSAS 20
     TO 60 NM.

     SMALL CRAFT ADVISORY FROM 6 PM WEDNESDAY TO 6 PM THURSDAY FOR
     THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO
     PORT ARANSAS...AND COASTAL WATERS BAFFIN BAY TO PORT
     ARANSAS OUT 20 NM.

&&

GW/86...SHORT-TERM
JR/76...LONG-TERM
Hazardous weather outlook, Dec 7, 4:13 AM CST, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
413 AM CST WED DEC 7 2005

GMZ230-235-250-255-270-275-TXZ229>234-239>247-081200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
413 AM CST WED DEC 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A COASTAL TROUGH AND AN UPPER LEVEL DISTURBANCE WILL BRING A
LIKLIHOOD OF RAIN TO THE COASTAL BEND AND CROSSROADS REGION WITH
PATCHY AND/OR AREAS OF RAIN ELSEWHERE TODAY.

AN ARCTIC FRONT WILL BLAST ACROSS THE REGION TONIGHT WITH PATCHY
AND/OR AREAS OF RAIN CONTINUING. STRONG NORTH WINDS GUSTING AS HIGH
AS 35 MPH WILL DROP TEMPERATURES INTO THE 30S EVERYWHERE AS WIND
CHILL READINGS APPROACH 20 DEGREES.

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED BEHIND THE ARCTIC FRONT
TONIGHT ACROSS ALL OF THE WATERS. FREQUENT GUSTS TO GALE FORCE CAN
ALSO BE EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

FREEZING TEMPERATURES ARE EXPECTED THURSDAY AND FRIDAY MORNINGS
ACROSS PORTIONS OF THE NORTHERN COASTAL BEND AND NORTHERN RIO GRANDE
PLAINS.  A FREEZE WARNING MAY BE NECESSARY EACH MORNING.

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED THURSDAY OVER THE BAYS
AND COASTAL WATERS.  SMALL CRAFT ADVISORY CONDITIONS WILL THEN
CONTINUE OVER THE COASTAL WATERS THROUGH FRIDAY.  SMALL CRAFT
ADVISORY CONDITIONS ARE AGAIN EXPECTED ON SUNDAY AND TUESDAY WITH
SEVERAL COLD FRONTS PUSHING THROUGH THE WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

BB/MB

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 7, 6:06 AM CSTMarine Weather StatementCRP36 hr
Dec 7, 3:16 PM CSTFreeze WarningCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more18 hr

Nearby

Wind Advisories in Texas, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.